Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 15, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Mar 28, 2007, 9:10 PM CDT for Gray County, Texas. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2007, 9:10 PM CDT (02:10 UTC)
- Expired
- Mar 28, 2007, 9:39 PM CDT
- In force
- 29 min
- Issued by
- NWS Amarillo, TX
- Area
- Counties, with a storm outline in the text
County Gray County, TX
The radar
The Amarillo radar (KAMA), 95 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 9:30 PM CDT | HAIL 2.75 | Lefors, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 3:14 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1596 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1565 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KAMA 290210
TORAMA
TXC179-290300-
/O.NEW.KAMA.TO.W.0015.070329T0210Z-070329T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
910 PM CDT WED MAR 28 2007
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
GRAY COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 1000 PM CDT
* AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LEFORS...OR
ABOUT 16 MILES SOUTHEAST OF PAMPA...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
LEFORS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3528 10082 3550 10098 3557 10079 3557 10075
3561 10067 3562 10055 3540 10055 3538 10053
3532 10053
$$
JOHNSON2 follow-up statements
000
WWUS54 KAMA 290232
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
932 PM CDT WED MAR 28 2007
TXC179-290300-
/O.CON.KAMA.TO.W.0015.000000T0000Z-070329T0300Z/
GRAY TX-
932 PM CDT WED MAR 28 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN GRAY COUNTY...
AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 11 MILES NORTHEAST OF
LEFORS...OR ABOUT 10 MILES SOUTH OF MIAMI...MOVING NORTHEAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHEAST GRAY COUNTY...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3528 10082 3550 10098 3557 10079 3557 10075
3561 10067 3562 10055 3540 10055 3538 10053
3532 10053
$$
JOHNSON000
WWUS54 KAMA 290239
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
939 PM CDT WED MAR 28 2007
TXC179-290249-
/O.CAN.KAMA.TO.W.0015.000000T0000Z-070329T0300Z/
GRAY TX-
939 PM CDT WED MAR 28 2007
...THE TORNADO WARNING FOR NORTHEASTERN GRAY COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE POSSIBLE
TORNADO HAS EXITED THE WARNED AREA...THEREFORE THE TORNADO WARNING
HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3528 10082 3550 10098 3557 10079 3557 10075
3561 10067 3562 10055 3540 10055 3538 10053
3532 10053
$$
JOHNSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Mar 28, 1:56 PM CDT, 7 hours 14 minutes earlier.
Area forecast discussion, Mar 28, 1:56 PM CDT, 7 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 156 PM CDT WED MAR 28 2007 .DISCUSSION... DRYLINE IS BEGINNING TO MIX EAST AS SEEN ON KFDX RADAR IMAGERY AND SURFACE OBS. THIS WILL CONTINUE TO BE THE CASE THIS AFTERNOON. 28/12Z GUIDANCE DEPICTS THE DRYLINE SHARPENING OVER THE WESTERN/CENTRAL PORTIONS OF THE TX/OK PANHANDLES LATE THIS AFTERNOON...WITH CONVECTIVE INITIATION BEGINNING AS EARLY AS 20/21Z. THERE WILL BE ADEQUATE INSTABILITY/SHEAR TO SUPPORT DISCRETE SUPERCELLS AS INSOLATION ALLOWS THE CAP TO BREAK. LARGE SCALE LIFT WILL BE AIDED BY THE APPROACHING UPPER-LEVEL TROF AND INCREASING DIFFLUENT PATTERN ALOFT. EXPECT A WATCH TO BE ISSUED FOR PART/ALL OF THE AREA IN THE NEXT ONE TO TWO HOURS. SEE THE HWO AND/OR SPS FOR DETAILS ON THE SEVERE THREAT THIS EVENING. EXPECT STORMS TO EVOLVE INTO LINEAR MCS OVERNIGHT...ADDING THE THREAT OF HEAVY RAINFALL TO THE EQUATIONS AS STORMS TRAIN OVER THE SAME AREAS. RAINFALL AMOUNTS OF 1-2 INCHES ARE POSSIBLE EAST OF THE DRYLINE...WITH ISOLATED AMOUNTS OF 2-4 INCHES POSSIBLE THROUGH TONIGHT. WEAK PACIFIC FRONT IS EXPECTED TO OVERTAKE THE DRYLINE LATE IN THE FIRST PERIOD WHICH WILL HELP SCOUR OUT THE MOISTURE FOR MOST OF THE AREA. HOWEVER...UPPER-LOW WILL REMAIN CENTERED OVER COLORADO THROUGH FRIDAY. WITH LIFT ENHANCED BY WEAK IMPULSES ROTATING AROUND THIS LOW...THERE SHOULD BE ENOUGH MOISTURE ACROSS THE EASTERN PANHANDLES TO WARRANT THE MENTION OF SLIGHT CHANCE POPS THU AND FRI. AT THIS TIME...IT APPEARS THAT MOISTURE WILL BE TOO LIMITED ACROSS THE CENTRAL AND WESTERN ZONES. I DID LOWER MAX TEMPS A CATEGORY OR SO ON FRIDAY BUT WE SHOULD STILL SEE MAX TEMPS WITHIN A FEW DEGREES OF CLIMO. AS UPPER-LOW DEPARTS TO THE EAST ON SATURDAY...QUASI-ZONAL MID/UPPER- LEVEL FLOW WILL RESULT IN LEE-SIDE TROFFING. THIS WILL BRING A RETURN TO SOUTH/SOUTHWEST FLOW AND WILL PUSH TEMPS BACK INTO THE MID AND UPPER 70S BY SUNDAY. FLOW ALOFT WILL QUICKLY BECOME MORE SOUTHWESTERLY BY MONDAY AS NORTHERN STREAM TROF DIGS INTO THE INTER- MOUNTAIN WEST. H85 TEMPS ARE PROGGED TO CLIMB TO AROUND 20C ACROSS THE AREA ON MONDAY...WHICH WILL SUPPORT TEMPS NEAR 80 DEGREES. GFS DEPICTS A STRONGER COLD FRONT MOVING THROUGH THE PANHANDLES ON TUESDAY. WILL UNDERCUT THE MEX GUIDANCE BEHIND THIS FRONT AS IT KEEPS TEMPS ABOVE CLIMO DESPITE PROGGING H85 TEMPS IN THE SINGLE DIGITS. WILL NOT ADD PRECIP MENTION FOR THE FORECAST FOR TUESDAY BUT WILL HAVE TO MONITOR THIS POSSIBILITY OVER THE NEXT FEW MODEL RUNS. JOHNSON && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 45 69 36 62 38 / 40 10 5 10 10 BEAVER OK 53 68 40 62 38 / 80 10 5 20 10 BOISE CITY OK 35 63 33 60 33 / 10 5 5 10 10 BORGER TX 51 69 42 61 42 / 60 10 5 10 10 BOYS RANCH TX 38 70 33 64 37 / 20 5 5 10 10 CANYON TX 42 69 34 62 37 / 30 10 5 10 10 CLARENDON TX 52 72 43 64 42 / 70 20 10 20 10 DALHART TX 38 67 32 61 34 / 10 5 5 10 10 GUYMON OK 45 64 38 61 37 / 50 10 5 10 10 HEREFORD TX 38 68 34 63 37 / 20 5 5 10 10 LIPSCOMB TX 54 70 43 62 40 / 80 20 5 20 10 PAMPA TX 52 69 41 63 41 / 70 20 5 20 10 SHAMROCK TX 56 73 46 65 42 / 80 20 10 20 10 WELLINGTON TX 57 74 48 65 43 / 80 20 10 20 10 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 24/02
Hazardous weather outlook, Mar 28, 3:33 PM CDT, 5 hours 37 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 333 PM CDT WED MAR 28 2007 OKZ001>003-TXZ001>020-291100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 333 PM CDT WED MAR 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... ...A TORNADO WATCH IS IN EFFECT FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES UNTIL MIDNIGHT CDT... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT CROSS THE CENTRAL AND EASTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES...MAINLY ALONG AND EAST OF A LINE EXTENDING FROM GUYMON OKLAHOMA TO AMARILLO TEXAS TO CANYON TEXAS. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT ACROSS THE WESTERN THIRD OF THE OKLAHOMA AND TEXAS PANHANDLES. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. ANY TORNADOES THAT FORM WILL HAVE THE POTENTIAL TO BE STRONG AND DAMAGING...ESPECIALLY ACROSS THE MODERATE RISK AREA. IN ADDITION... HEAVY RAINFALL WILL LIKELY OCCUR WITH THE THUNDERSTORMS ...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. WINDY CONDITIONS ARE ALSO EXPECTED ACROSS THE PANHANDLES AS THE PRESSURE GRADIENT TIGHTENS. THUS...CAUTION IS ADVISED ON AREA LAKES TODAY AND TONIGHT. ELEVATED FIRE WEATHER CONDITIONS WILL BE IN PLACE THIS AFTERNOON ACROSS THE WESTERN PANHANDLES AS THE DRYLINE MOVES EAST OF THAT REGION AND RELATIVE HUMIDITIES DROP TO BELOW 25 PERCENT. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR LIKELY ACTIVATION LATER THIS AFTERNOON AND EVENING. ANDRADE
In the hours before
Local storm report, Mar 28, 8:49 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
849 PM CDT WED MAR 28 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 6 SW AMARILLO 35.14N 101.89W
03/28/2007 E0.88 INCH RANDALL TX AMATEUR RADIO
AT BELL AND LOOP 335
&&
CKLocal storm report, Mar 28, 8:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
851 PM CDT WED MAR 28 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 3 SW LAKE MCCLELLAN 35.19N 100.91W
03/28/2007 E1.00 INCH GRAY TX AMATEUR RADIO
US 70 AND INTERSTATE 40
&&
CKLocal storm report, Mar 28, 8:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
852 PM CDT WED MAR 28 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 3 NE AMARILLO 35.23N 101.78W
03/28/2007 E1.00 INCH POTTER TX PUBLIC
&&
JMGLocal storm report, Mar 28, 8:58 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
858 PM CDT WED MAR 28 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 10 NE GROOM 35.31N 100.98W
03/28/2007 E0.75 INCH GRAY TX AMATEUR RADIO
AT HIGHWAY 2300
&&
CKLocal storm report, Mar 28, 8:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
859 PM CDT WED MAR 28 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 3 NW CANYON 35.01N 101.96W
03/28/2007 E0.88 INCH RANDALL TX FIRE DEPT/RESCUE
&&
CKLocal storm report, Mar 28, 9:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
909 PM CDT WED MAR 28 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL 2 NW CANYON 35.00N 101.95W
03/28/2007 E1.00 INCH RANDALL TX NWS EMPLOYEE
&&
KJSThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:06 PM CDT | Tornado Warning | AMA | Hansford, Hutchinson | 39 min |
| Mar 28, 7:13 PM CDT | Severe Thunderstorm Warning | AMA | Gray | 62 min |
| Mar 28, 7:21 PM CDT | Tornado Warning | AMA | Lipscomb | 39 min |
| Mar 28, 7:24 PM CDT | Tornado Warning | AMA | Donley | 51 min |
| Mar 28, 7:29 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Sherman | 61 min |
| Mar 28, 7:43 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 62 min |
| Mar 28, 7:50 PM CDT | Tornado Warning | AMA | Gray | 40 min |
| Mar 28, 7:58 PM CDT | Severe Thunderstorm Warning | AMA | Carson | 62 min |
| Mar 28, 8:16 PM CDT | Tornado Warning | AMA | Donley | 29 min |
| Mar 28, 8:22 PM CDT | Tornado Warning | AMA | Wheeler | 38 min |
| Mar 28, 8:25 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 65 min |
| Mar 28, 8:27 PM CDT | Tornado Warning | AMA | Gray | 48 min |
| Mar 28, 8:32 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Roberts | 58 min |
| Mar 28, 8:44 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 61 min |
| Mar 28, 8:59 PM CDT | Tornado Warning | AMA | Wheeler | 46 min |
| Mar 28, 9:04 PM CDT | Severe Thunderstorm Warning | AMA | Carson | 56 min |
| Mar 28, 9:17 PM CDT | Tornado Warning | AMA | Hemphill | 43 min |
| Mar 28, 9:27 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 63 min |
| Mar 28, 9:27 PM CDT | Severe Thunderstorm Warning | AMA | Roberts | 63 min |
| Mar 28, 9:28 PM CDT | Severe Thunderstorm Warning | AMA | Hansford | 62 min |
| Mar 28, 9:29 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 61 min |
| Mar 28, 9:32 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 58 min |
| Mar 28, 9:40 PM CDT | Severe Thunderstorm Warning | AMA | Gray | 65 min |
| Mar 28, 9:46 PM CDT | Tornado Warning | AMA | Roberts | 44 min |
| Mar 28, 9:53 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 67 min |
| Mar 28, 10:04 PM CDT | Tornado Warning | AMA | Hemphill | 41 min |
| Mar 28, 10:13 PM CDT | Severe Thunderstorm Warning | AMA | Carson | 62 min |
| Mar 28, 10:22 PM CDT | Severe Thunderstorm Warning | AMA | Roberts | 53 min |
| Mar 28, 10:26 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 64 min |
| Mar 28, 10:34 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 56 min |
| Mar 28, 11:18 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 57 min |
| Mar 28, 11:38 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray | 67 min |
| Mar 28, 11:42 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree, Roberts | 63 min |
| Mar 28, 11:45 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 60 min |
| Mar 29, 12:20 AM CDT | Severe Thunderstorm Warning | AMA | Donley | 55 min |
| Mar 29, 12:29 AM CDT | Flash Flood Warning | AMA | Donley, Gray | 2 hr |
| Mar 29, 1:23 AM CDT | Flash Flood Warning | AMA | Lipscomb | 2 hr |
| Mar 29, 2:24 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 32 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.